How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: OB GYN
Satisfied Customers: 12028
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your OB GYN Question Here...
wieyedoc is online now

I am on the lucette birth control pill I had taken all 21

Customer Question

I am on the lucette birth control pill I had taken all 21 pills I always take them at 7am, instead of taking a break week I went straight onto the next pack as I didn't want to have my period this month, on the first day of the 2nd packet I took bad watery stools about an hr after taking my pill ( I am coeliac and have been having some digestive problems) anyway this week I have had mainly watery stools at different times of the day some days quite a bit, I had sex on day 5 of my pill pack late on Thursday night after 12pm I took the next days pill at 7am (Friday) and also (Saturdays) pill at 10.30am again I have suffered very watery stools quite a few times today already and also on Sunday morning could there be any chance of pregnancy here? I have only had sex on the Thursday/into Friday as it was just after midnight
Submitted: 1 month ago.
Category: OB GYN
Expert:  wieyedoc replied 1 month ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 1 month ago.

Are you concerned that your watery stools interfered with the absorption of your birth control pills?

When was your LMP?

Customer: replied 1 month ago.
Customer: replied 1 month ago.
6/2/18
Customer: replied 1 month ago.
Expert:  wieyedoc replied 1 month ago.

Given what you have posted it is unlikely that your birth control has failed and that you are pregnant.

However......stranger things have happened....

So. What should you do?

You could do a home pregnancy test in 4 to 6 weeks to be sure or consult with your OB/GYN

That being said, I think you are OK......

Make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

Customer: replied 1 month ago.
you think it's unlikely it would have been affected? And should I just continue to finish this pill packet and then take my 7 day break?
Expert:  wieyedoc replied 1 month ago.

Yes. That is correct.

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS